# SDR GTIA040815

- Difficulty date: October 19, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Engine: Pwa JT8D1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH SMOKE WHEN APU AIR WAS TURNED ON.  FOUND RT PACK, DID AN AUTO SHUTDOWN.  WHEN RT PACK COOLED DOWN, RAN LT AND RT PACK FOR 90 MINUTES.  NO SMOKE AT THIS TIME.  CHANGED LT AND RT COALESCER SOCKS FOR COMPANY CONV.  WORK DOWN IAW MM 21-20-02.  OPS AND LEAK CHECK GOOD AT THIS TIME.
